|Sudden vision Changes
Feb 13, 2013
I have been on EPZICOM (abacavir) and SELZENTRY 150 mg (maraviroc) for about 18 or 20 monthes.... Lats January i had my eyes checked at Dean A McGee Eye institute.. They checked for everything;; Cataracs, Glocoma, vision... Then 7 monthes later i started having Blurred Vision in my Left eye... i made another appointment, at tha eye institute... They discovered a catarac.... I have read tha sheet of paper the pharmacy give me with all my meds; so I know tha side effects, quite well... Selzentry lists VISION CHANGES and Epzicom lists SUDDEN VISION CHANGES.... My Question is, 2 fold:: 1. could my vision change be linked to drug side effects?? 2. why did the Dr.s act like I was looking for someone to blame, when I brought this to thier attention ?????
| Response from Dr. Henry
Cataracts are common in general population with aging (increased risk also from exposure to X-rays, diabetes, and some medications such as steroids) without clear evidence of a significantly increased rate in HIV infection. There is some information suggesting that HIV infection may lead to a modest increased risk for early cataract formation. I have not seen a clear signal from the literature or from our own patient population linking Epzicom and/or maraviroc to increased risk for cataract. If any reader has personal experience with that or knows of a relevant published reference please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands After Licking Penis Worried I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
- Tingling Lips After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Does Apple Cider Vinegar Get Rid Of Genital Warts?
- Atripla And Numbness In Feet And Hands
- Brief Receptive Anal With Condom No Ejaculation
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.